# SDR UALA2012031201576

- Difficulty date: March 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,657 hours, 9,399 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: FCD332101018
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EG6719- REMOVED LT & RT OTBD CEILING PANELS IN ZONES 1, 2 & 3 AS REQUIRED TO GAIN ACCESS TO THE INDIRECT CEILING LIGHT CONNECTORS.  RE-INSTALLED CEILING PNLS & CENTER GRILLS.  COMPLETED FCD3321-01018.  ALL INSPECTIONS AND CONNECTORS REPLACED AS REQUIRED.  LIGHTING OPS CHECKS NORMAL.
